# SDR 20001205SH003

- Difficulty date: April 5, 1999
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N2340F
- Make and model: Cessna 210D
- Aircraft serial: 21058540
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: S12203AAR3797
- Condition: Broken
- Location: Mixture
- Part time: 99 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER AND COLLIDED WITH GROUND OBSTRUCTIONS FOLLOWING A FORCED LANDING OFF-FIELD.  SUBSEQUENT INVESTIGATION REVEALED A BROKEN MIXTURE CABLE.  AD-85-03-01 IS A ONE-TIME AD WHICH APPLIES TO THIS AIRCRAFT.  THE AD INCORPORATED SE69-16.  THE AIRCRAFT RECORDS REVEALED THE ONE-TIME AD HAD BEEN C/W.  THE PART HAD BEEN INSTALLED 99 HRS PRIOR AT THE LAST ANNUAL INSPECTION.  SUBSEQUENT INVESTIGATION REVEALED THIS CABLE WAS INSTALLED INCORRECTLY AND NOT IAW WITH SE69-16 CAUSING EXCESS FLEXING OF THE INNER CONTROL CABLE.  (X)
